# SDR COMA0570043

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 6,520 hours, 5,031 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5866 SPOILERON AND FLIGHT SPOILER CAUTION.  RESET THE SSCU AND SYSTEM OPERATION NORMAL.  COULD NOT DUPLICATE.
